The Journal of the Mathematical Society of Japan publishes original research articles of the highest scientific level in all fields of mathematics. It has been the official journal of the Mathematical Society of Japan since 1948. The journal is open to contributions from mathematicians worldwide.
Volume 2, Number 1-2
Publication Date: September, 1950
Table of Contents, J. of the Mathematical Society of Japan , vol. 2, no. 1-2 (1950)
On the Cluster Sets of Analytic Functions in a Jordan Domain.
Makoto OHTSUKA; 1-15
On the structure and representations of Clifford algebras.
Yukiyosi KAWADA and Nagayosi IWAHORI; 34-43
Change of variables in the multiple Lebesgue integrals.
Masatsugu TSUJI; 48-56
On the Stability of the linear Transformation in Banach Spaces.
Tosio AOKI; 64-66
Riemann Spaces of Class Two and their Algebraic Characterization. Part I.
Makoto MATSUMOTO; 67-76
Riemann Spaces of Class Two and Their Algebraic Characterization. Part II.
Makoto MATSUMOTO; 77-86
Riemann Spaces of Class two and their Algebraic Characterization Part III
Makoto MATSUMOTO; 87-92
On a Generalization of Fubini's Theorem and Its Application to Green's Formula
Kanesiro ISEKI; 114-124
On a conformal mapping with certain boundary correspondences.
Akira MORI; 129-132